MathSciNet Relay Station
MathSciNet bibliographic data
MR2340829 47H10 (46S40 47S40)
Bag, T.; Samanta, S. K. Some fixed point theorems in fuzzy normed linear spaces. Inform. Sci. 177 (2007), no. 16, 3271–3289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement